Operations in connective K-theory / Richard M. Kane.

Author
Kane, Richard M., 1944- [Browse]
Format
Book
Language
English
Published/​Created
Providence, R.I. : American Mathematical Society, 1981.
Description
1 online resource (vi, 102 pages)

Details

Subject(s)
Series
Memoirs of the American Mathematical Society, 1947-6221 ; v. 254
Notes
  • "Volume 34, number 254 (end of volume)."
  • Bibliography: pages 101-102.
Source of description
Description based on print version record.
ISBN
9781470406615 (online)
Statement on language in description
Princeton University Library aims to describe library materials in a manner that is respectful to the individuals and communities who create, use, and are represented in the collections we manage. Read more...
Other views
Staff view